# SDR SIMA20211222004

- Difficulty date: December 22, 2021
- Submitted: December 27, 2021
- Operation: Air carrier
- Aircraft: N264NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000765
- Aircraft time: 7,507 hours, 4,711 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: 53-10 FUSELAGEFUSELAGE MAIN, STRUCTURE - REF: AML 4741171 ITEM 1 DENT ON RH FUSELAGE BETWEEN FR 06-07 AND STR 13-14 UNDER FO DV WINDOW AND BEHIND RH SMART PROBE AND RVSM AREA "MAJOR REPAIR"-C/A-PERFORMED CUTOUT AS REQUIRED TO REMOVE DAMAGE FROM FUSELAGE EXTERNAL SKIN BETWEEN FR 6-7 AND STGR 13R-15R AND FABRICATED AND INSTALLED FILLER, INNER DOUBLER AND OUTER DOUBLER IAW ERS-EJ-53MR-4454
